# SDR SIMA20180712012

- Difficulty date: July 12, 2018
- Submitted: May 28, 2019
- Operation: Air carrier
- Aircraft: N646AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145213
- Aircraft time: 43,492 hours, 39,468 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 CENTER ISLE EMERGENCY LIGHT STRIP BROKEN AT LIGHT CONNECTION. C/A-COMPLETE:RAR #2 CENTER ISLE EMERGENCY LIGHT STRIP IAW AMM 33-50-12. SEE BOW298426 TASK #1 FOR OPERATIONAL CHECK.
